# SDR SWAA2023081778592

- Difficulty date: July 14, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BS 344 TO BS 360 BL 0 AT FWD GALLEY AREA 2023-447498<[01] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 17-DEC-23;[02] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 17-DEC-23;[03] REPAIRED WEB INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BS 344 TO BS 360 BL 0 AT FWD GALLEY AREA IAW SRM B737-700 53-10-51-2R-19 REPAIR 19 SEE INDIVIDUAL SIGNOFF BELOW.;[04] REPAIRED WEB INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BS 344 TO BS 360 BL 0 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-19 REPAIR 19 SEE INDIVIDUAL SIGN OFF BELOW.;[05] TASK CARD COMPLETED  REPAIRED WEB INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BS 344 TO BS 360 BL 0 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-19 REPAIR 19 SEE INDIVIDUAL SIGN OFF BELOW. RII
